Invariance of domain in o-minimal structures

Volume 77 / 2001

Rafa/l Pierzcha/la Annales Polonici Mathematici 77 (2001), 289-294 MSC: Primary 32B20, 32K99; Secondary 14P10. DOI: 10.4064/ap77-3-7

Abstract

The aim of this paper is to prove the theorem on invariance of domain in an arbitrary o-minimal structure. We do not make use of the methods of algebraic topology and the proof is based merely on some basic facts about cells and cell decompositions.

Authors

  • Rafa/l Pierzcha/laInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image